# SDR UPS01235255

- Difficulty date: February 22, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, BOLTS FOUND CORRODED AT BS 360 BETWEEN STR 24-26L AND 24-26R.  HOLES REWORKED IAW SMRO EO 2001-006-020.
